# SDR DALA2018120907101

- Difficulty date: December 7, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 70,958 hours, 51,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, SOME CABIN EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY PATH LIGHTS AT 20DE, 23DE, AND 29DE. ALSO REPLACED BATTERIES IN EMERGENCY LIGHT BATTERY PACKS B5-100, B5-102, B5-103, B5-107, B5-27. EMERGENCY LIGHTS NOW TEST GOOD. (LP #4753454)
